MathSciNet Relay Station
MathSciNet bibliographic data
MR2208456 (2007d:82079) 82C41 (15A52 60F99)
Pastur, L. A. A simple approach to the global regime of Gaussian ensembles of random matrices. Ukraïn. Mat. Zh. 57 (2005), no. 6, 790--817; translation in Ukrainian Math. J. 57 (2005), no. 6, 936–966
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement